RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1924, Volume 31, Number 3-4, Pages 366–372 (Mi msb6900)  

This article is cited in 34 scientific papers (total in 34 papers)

Über Gruppen, deren sämtliche Teiler spezielle Gruppen sind

Otto Schmidt


Full text: PDF file (682 kB)

Bibliographic databases:


Citation: Otto Schmidt, “Über Gruppen, deren sämtliche Teiler spezielle Gruppen sind”, Mat. Sb., 31:3-4 (1924), 366–372

Citation in format AMSBIB
\Bibitem{Sch24}
\by Otto~Schmidt
\paper \"Uber Gruppen, deren s\"amtliche Teiler spezielle Gruppen sind
\jour Mat. Sb.
\yr 1924
\vol 31
\issue 3-4
\pages 366--372
\mathnet{http://mi.mathnet.ru/msb6900}
\zmath{https://zbmath.org/?q=an:55.0672.04|50.0076.04}


Linking options:
  • http://mi.mathnet.ru/eng/msb6900
  • http://mi.mathnet.ru/eng/msb/v31/i3/p366

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dixon M. Kurdachenko L., “Locally Nilpotent Groups with the Maximum Condition on Non-Nilpotent Subgroups”, Glasg. Math. J., 43:Part 1 (2001), 85–102  isi
    2. V. N. Knyagina, V. S. Monakhov, “Finite groups with subnormal Schmidt subgroups”, Siberian Math. J., 45:6 (2004), 1075–1079  mathnet  crossref  mathscinet  zmath  isi
    3. V. N. Knyagina, V. S. Monakhov, “Finite groups with seminormal Schmidt subgroups”, Algebra and Logic, 46:4 (2007), 244–249  mathnet  crossref  mathscinet  zmath  isi  elib
    4. V. A. Vedernikov, “Finite groups with subnormal Schmidt subgroups”, Algebra and Logic, 46:6 (2007), 363–372  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    5. V. A. Vedernikov, N. V. Yakubovskij, “Schmidt Modules and Some of Their Applications”, Math. Notes, 84:5 (2008), 636–645  mathnet  crossref  crossref  mathscinet  isi  elib
    6. Knyagina V.N., Monakhov V.S., “O suschestvovanii -khollovykh podgrupp v konechnykh gruppakh”, Vesnik Vitsebskaga dzyarzhainaga universiteta, 2009, no. 51, 109–112  elib
    7. V. N. Knyagina, V. S. Monakhov, “On permutability of Sylow subgroups with Schmidt subgroups”, Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S55–S64  mathnet  crossref  isi  elib
    8. V. S. Monakhov, A. A. Trofimuk, “On finite soluble groups of fixed rank”, Siberian Math. J., 52:5 (2011), 892–903  mathnet  crossref  mathscinet  isi
    9. V. N. Knyagina, V. S. Monakhov, “O perestanovochnosti maksimalnykh podgrupp s podgruppami Shmidta”, Tr. IMM UrO RAN, 17, no. 4, 2011, 126–133  mathnet  elib
    10. Vladimir V. Kirichenko, Leonid A. Kurdachenko, Igor Ya. Subbotin, “Some related to pronormality subgroup families and the properties of a group”, Algebra Discrete Math., 11:1 (2011), 75–108  mathnet  mathscinet  zmath
    11. Shi J.T. Zhang C., “Some Sufficient Conditions on the Number of Non-Abelian Subgroups of a Finite Group to Be Solvable”, Acta. Math. Sin.-English Ser., 27:5 (2011), 891–896  crossref  isi
    12. Knyagina V.N., “Konechnye gruppy s perestanovochnymi \it{n}-maksimalnymi podgruppami i \it{p}-nilpotentnymi podgruppami shmidta”, Vesnk Vtsebskaga dzyarzhainaga unversteta, 2:68 (2012), 14–18  elib
    13. V. N. Tyutyanov, P. V. Bychkov, “Prostye neabelevy gruppy s $D_\pi$-podgruppami Shmidta”, PFMT, 2012, no. 2(11), 95–98  mathnet
    14. V. N. Knyagina, V. S. Monakhov, “Finite groups with nilpotent and Hall subgroups”, Discrete Math. Appl., 23:2 (2013), 175–182  mathnet  crossref  crossref  mathscinet  elib
    15. V. N. Semenchuk, V. F. Velesnitskii, “Konechnye gruppy s zadannymi svoistvami kriticheskikh podgrupp”, PFMT, 2013, no. 3(16), 89–92  mathnet
    16. V. S. Monakhov, D. V. Gritsuk, “O proizvodnoi $\pi$-dline konechnoi $\pi$-razreshimoi gruppy s zadannoi $\pi$-khollovoi podgruppoi”, Tr. IMM UrO RAN, 19, no. 3, 2013, 215–223  mathnet  mathscinet  elib
    17. V. S. Monakhov, D. V. Gritsuk, “On derived $\pi$-length of a finite $\pi$-solvable group with supersolvable $\pi$-Hall subgroup”, Algebra Discrete Math., 16:2 (2013), 233–241  mathnet  mathscinet
    18. V. N. Semenchuk, V. F. Veliasnitskiǐ, “Finite groups with given properties of critical subgroups”, Siberian Math. J., 55:2 (2014), 349–355  mathnet  crossref  mathscinet  isi
    19. V. A. Belonogov, “Finite groups in which all $2$-maximal subgroups are $\pi$-decomposable”, Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 26–41  mathnet  crossref  mathscinet  isi  elib
    20. V. S. Monakhov, V. N. Tyutyanov, “On finite groups with given maximal subgroups”, Siberian Math. J., 55:3 (2014), 451–456  mathnet  crossref  mathscinet  isi  elib
    21. V. A. Belonogov, “Finite groups in which all maximal subgroups are $\pi$-closed. I”, Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 22–31  mathnet  crossref  mathscinet  isi  elib
    22. V. I. Murashka, “Soluble formations with the Shemetkov property”, PFMT, 2015, no. 1(22), 82–87  mathnet
    23. V. N. Tyutyanov, “Konechnye gruppy s $\mathbb{P}$-subnormalnymi podgruppami Shmidta”, PFMT, 2015, no. 1(22), 88–91  mathnet
    24. L. S. Kazarin, S. S. Poiseeva, “O konechnykh gruppakh s bolshoi stepenyu neprivodimogo kharaktera”, Model. i analiz inform. sistem, 22:4 (2015), 483–499  mathnet  crossref  mathscinet  elib
    25. I. L. Sokhor, “On finite $\pi$-soluble groups with no wide subgroups”, PFMT, 2016, no. 1(26), 63–67  mathnet
    26. E. N. Bazhanova, V. A. Vedernikov, “Konechnye gruppy s khollovymi podgruppami Shmidta”, Tr. IMM UrO RAN, 22, no. 3, 2016, 3–11  mathnet  crossref  mathscinet  elib
    27. V. A. Belonogov, “Uslovie dlya konechnoi gruppy byt gruppoi Shmidta”, Tr. IMM UrO RAN, 22, no. 4, 2016, 81–86  mathnet  crossref  mathscinet  elib
    28. Martyn R. Dixon, Leonid A. Kurdachenko, Aleksandr A. Pypka, Igor Ya. Subbotin, “Groups satisfying certain rank conditions”, Algebra Discrete Math., 22:2 (2016), 184–200  mathnet  mathscinet
    29. V. A. Kovaleva, “Konechnye gruppy s zadannymi obobschenno maksimalnymi podgruppami (obzor). I. Konechnye gruppy s obobschenno normalnymi $n$-maksimalnymi podgruppami”, PFMT, 2016, no. 4(29), 48–58  mathnet
    30. E. V. Zubei, “O konechnykh gruppakh s podgruppami Shmidta ranga 4”, PFMT, 2017, no. 3(32), 48–51  mathnet
    31. V. N. Knyagina, “O proizvedenii $B$-gruppy i primarnoi gruppy”, PFMT, 2017, no. 3(32), 52–57  mathnet
    32. V. S. Monakhov, “Kriterii metanilpotentnosti konechnoi razreshimoi gruppy”, Tr. IMM UrO RAN, 23, no. 4, 2017, 253–256  mathnet  crossref  elib
    33. V. S. Monakhov, D. A. Khodanovich, “O razreshimosti konechnoi gruppy s paroi nesopryazhennykh podgrupp primarnykh indeksov”, PFMT, 2018, no. 2(35), 57–59  mathnet
    34. V. S. Monakhov, E. V. Zubei, “O perestanovochnosti silovskoi podgruppy s podgruppami Shmidta iz nekotorogo ee dobavleniya”, Tr. IMM UrO RAN, 24, no. 3, 2018, 145–154  mathnet  crossref  elib
  • i
    Number of views:
    This page:427
    Full text:185

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019